Frequent Fainting, Which Begins With Shivering And Blurred Vision?

Night doctor r nI often get cold with chills and my vision starts to blur, then I fall asleep / pass out. Without realizing it,. R nI have experienced y in the past 2 years ,.

1 Answer:

Hi Doni, Thank you for asking at HealthReplies.com.

Fainting is a condition of temporary loss of consciousness that occurs suddenly. Before fainting, usually the sufferer will experience some initial symptoms such as cold sweat, blurred vision, dazedness, dizziness, or ringing in the ears. In general, sufferers will experience loss of consciousness for 1-2 minutes before finally regaining consciousness.

The following are some of the causes of fainting:

changing body position too quickly from sitting to standing or from sleeping to sitting dehydration low blood sugar levels impaired autonomic nerve function caused by stress, fear, anxiety, pain, standing too long disturbance of the heart When this complaint has happened repeatedly for 2 years, the best step is to see a doctor directly. The doctor must know information about your complaint and your further medical history. The doctor also needs to do other tests on you such as a blood test or an EKG. After confirming the medical condition that underlies your complaint, the new doctor can determine the next treatment for you.

Please do the following suggestions:

get more rest, consume at least 2 liters of water per day, multiply the consumption of nutritious foods, avoid sudden changes in body position, manage stress well. Hopefully this information is useful.

: by

Related Question

Stomach Feels Tired And Difficult BAB?

Stomach Feels Tired And Difficult BAB?

(1 year ago)

When I was in a chapter I felt like there was a blockage that was difficult to defecate and also when I ate a full stomach like begah and my stomach was also striped for a long tim...

(9 months ago)

...

The Accuracy Of The Test Pack That Uses Red Urine Due To The Consumption Of TB Drugs?

The Accuracy Of The Test Pack That Uses Red Urine Due To The Consumption Of TB Drugs?

(11 months ago)

I want to ask, I have been taking red TB medicine for a long time or the name is Rifampicin. and sometimes my urine is red from taking the drug. whether the urine is red garagara t...

Leave a Reply

Your email address will not be published. Required fields are marked *